RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Givental', Aleksandr Borisovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 20

Number of views:
This page:2479
Abstract pages:10844
Full texts:4827
References:649
E-mail:

http://www.mathnet.ru/eng/person21886
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/237340

Publications in Math-Net.Ru
2017
1. Alexander Givental, “Permutation-equivariant quantum K-theory I. Definitions. Elementary K-theory of $\overline M_{0,n}/S_n$”, Mosc. Math. J., 17:4 (2017),  691–698  mathnet  isi
2003
2. A. B. Givental', “$A_{n-1}$ singularities and $n$KdV hierarchies”, Mosc. Math. J., 3:2 (2003),  475–505  mathnet  mathscinet  zmath  isi  elib
2001
3. A. B. Givental', “Gromov–Witten invariants and quantization of quadratic Hamiltonians”, Mosc. Math. J., 1:4 (2001),  551–568  mathnet  mathscinet  zmath  isi
1990
4. A. B. Givental', “Stability criterion for solitons”, TMF, 82:1 (1990),  28–33  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 82:1 (1990), 18–22  isi
1989
5. A. B. Givental', “Sturm's theorem for hyperelliptic integrals”, Algebra i Analiz, 1:5 (1989),  95–102  mathnet  mathscinet  zmath; Leningrad Math. J., 1:5 (1990), 1157–1163
6. A. B. Givental', “Periodic maps in symplectic topology”, Funktsional. Anal. i Prilozhen., 23:4 (1989),  37–52  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:4 (1989), 287–300  isi
7. A. B. Givental', “Plücker formulae and Cartan matrices”, Uspekhi Mat. Nauk, 44:3(267) (1989),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 193–194  isi
1988
8. A. B. Givental', “Global properties of the Maslov index and Morse theory”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:2 (1988), 14–142
9. A. B. Givental', “Twisted Picard–Lefschetz formulas”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  12–22  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 10–18  isi
10. A. B. Givental', “Singular Lagrangian manifolds and their Lagrangian mappings”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 33 (1988),  55–112  mathnet  mathscinet  zmath; J. Soviet Math., 52:4 (1990), 3246–3278
11. A. B. Givental', “Instability of stationary structures in diffusion kinetics”, TMF, 76:3 (1988),  462–470  mathnet  mathscinet; Theoret. and Math. Phys., 76:3 (1988), 989–995  isi
1987
12. A. B. Givental', “Moments of random variables and the equivariant Morse lemma”, Uspekhi Mat. Nauk, 42:2(254) (1987),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 275–276  isi
1986
13. A. B. Givental', “Lagrangian imbeddings of surfaces and unfolded Whitney umbrella”, Funktsional. Anal. i Prilozhen., 20:3 (1986),  35–41  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:3 (1986), 197–203  isi
1985
14. V. I. Arnol'd, A. B. Givental', “Symplectic geometry”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 4 (1985),  5–135  mathnet  mathscinet
1983
15. A. B. Givental', “Maximum number of singular points on a projective hypersurface”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 223–225  isi
16. A. B. Givental', “Lagrangian varieties with singularities and irreducible $\mathrm{sl}_2$-modules”, Uspekhi Mat. Nauk, 38:6(234) (1983),  109–110  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:6 (1983), 121–122  isi
1982
17. A. B. Givental', “Asymptote of the intersection form of a quasihomogeneous singularity of functions”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  63–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 294–297  isi
18. A. N. Varchenko, A. B. Givental', “Mapping of periods and intersection form”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  7–20  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 83–93  isi
19. A. B. Givental', “Manifolds of polynomials having a root of fixed multiplicity, and the generalized newton equation”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  13–18  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 10–14  isi
1980
20. A. B. Givental', “Displacement of invariants of groups that are generated by reflections and are connected with simple singularities of functions”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  4–14  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 81–89

1988
21. V. M. Kharlamov, A. N. Varchenko, V. M. Petkov, Ya. G. Sinai, K. M. Khanin, S. Yu. Dobrokhotov, A. B. Givental', V. A. Dobrynin, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics (September, 30 – December, 9, 1987)”, Uspekhi Mat. Nauk, 43:3(261) (1988),  239–245  mathnet
1984
22. V. Ya. Ivrii, A. B. Givental', V. I. Arnol'd, V. A. Kondrat'ev, O. A. Oleinik, V. M. Millionshchikov, N. Kh. Rozov, A. F. Filippov, A. A. Il'yushin, V. G. Vil'ke, A. M. Dykhne, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 39:5(239) (1984),  253–260  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020